MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12.0MM PROTECTION SLV STRAIGHT FOR 8MM-11MM NAILS; NAIL, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12.0MM PROTECTION SLV STRAIGHT FOR 8MM-11MM NAILS; NAIL, FIXATION, BONE
Model Number 03.010.435
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot number is unknown.Device is an instrument and is not implanted/explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter email address is unknown.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a suprapatellar tibial nail procedure on (b)(6) 2018, the tip of a driving cap broke while driving the nail.This occurred outside of the patient, and no action was needed to remove the fragment from the patient.The protection sleeve, straight, was also bent while reinserting the nail.A second set of instruments was opened due to the device issues.There was a 2 minute surgical delay reported.There was no patient consequence reported.Concomitant device: tibial nail (part: unknown, lot: unknown, quantity: 1), hammer (part: unknown, lot: unknown, quantity: 1).This report is for a 12.0mm protection sleeve straight for 8mm-11mm nails.This is report 2 of 2 for (b)(4).

Brand Name
12.0MM PROTECTION SLV STRAIGHT FOR 8MM-11MM NAILS
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7800636
Report Number2939274-2018-53396
Device Sequence Number1290801
Product Code JDS
UDI-Device Identifier10886982068767
UDI-Public(01)10886982068767
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K111667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.435
Device Catalogue Number03.010.435
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2018
Initial Report FDA Received Date08/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
THERAPY DATE: (B)(6) 2018